Alert archive / Kentucky / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 101, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 8, 2023, 10:54 PM CDT for Logan County, Kentucky. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2023, 10:54 PM CDT (03:54 UTC)
- Expired
- May 8, 2023, 11:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Logan County, KY
The radar
The Ft Campbell radar (KHPX), 33 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 11:15 PM CDT | HAIL 1 | 1 Ssw Lewisburg, KY | PUBLIC SOCIAL MEDIA PICTURE RELAYED BY BROADCAST MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1471 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 9.3
The text
As transmitted.
119
WUUS53 KLMK 090354
SVRLMK
KYC141-090445-
/O.NEW.KLMK.SV.W.0101.230509T0354Z-230509T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1054 PM CDT Mon May 8 2023
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Western Logan County in south central Kentucky...
* Until 1145 PM CDT.
* At 1053 PM CDT, a severe thunderstorm was located 8 miles southwest
of Dunmor, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Russellville, Lewisburg, Justice, Insco, Gordonsville, Spa, Epleys,
Dennis, Wolf Lick and Everett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3706 8705 3707 8698 3691 8673 3674 8687
3676 8705 3679 8706 3687 8706
TIME...MOT...LOC 0353Z 322DEG 26KT 3701 8712
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BJS2 follow-up statements
778
WWUS53 KLMK 090420
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1120 PM CDT Mon May 8 2023
KYC141-090445-
/O.CON.KLMK.SV.W.0101.000000T0000Z-230509T0445Z/
Logan KY-
1120 PM CDT Mon May 8 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR WESTERN LOGAN COUNTY...
At 1120 PM CDT, a severe thunderstorm was located near Russellville,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Russellville, Lewisburg, Cooperstown, Insco, Danby, Spa, Epleys,
Diamond Springs, Dennis and Wolf Lick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3706 8705 3707 8698 3691 8673 3674 8687
3684 8700 3689 8706
TIME...MOT...LOC 0420Z 322DEG 26KT 3687 8699
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BJS069
WWUS53 KLMK 090445
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1145 PM CDT Mon May 8 2023
KYC141-090455-
/O.EXP.KLMK.SV.W.0101.000000T0000Z-230509T0445Z/
Logan KY-
1145 PM CDT Mon May 8 2023
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LOGAN COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.
LAT...LON 3706 8705 3707 8698 3691 8673 3674 8687
3684 8700 3689 8706
TIME...MOT...LOC 0445Z 322DEG 26KT 3674 8686
$$
BJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 10:12 PM CDT, 42 minutes earlier.
Area forecast discussion, May 8, 10:12 PM CDT, 42 minutes before
Area Forecast Discussion National Weather Service Louisville KY 1112 PM EDT Mon May 8 2023 .Forecast Update... Issued at 1112 PM EDT Mon May 8 2023 A cold front just north of the Ohio River will continue to sink southward overnight, reaching the Tennessee border by morning. We'll be under the right entrance region of the upper jet with a slightly strengthening west to east low level jet over southern Kentucky. Although there hasn't been much convection in central Kentucky so far, with precipitable water values around 1.50" and plenty of instability plus forcing ahead of the front, additional development is expected, primarily over the southern half of the Commonwealth. At the time of this writing, radar scans above 0.5 are showing cells developing from the current storm in Ohio County all the way east to Casey County. BNA ACARS soundings have been showing some warmth aloft. Both mid- and low-level lapse rates are forecast to weaken overnight. Still, with WBZ heights in the prime range for hail production plus moderate deep layer shear, and noting that the supercell west of Bowling Green has an extreme amount of lightning in it, hail may be the main threat with storms overnight. (We just received a report of nickel sized hail in Ohio County.) DACPE around 1000 J/kg this evening is expected to diminish somewhat overnight, but some locally enhanced gusts with the strongest collapsing cores will still be possible. The storm west of Bowling Green has had a healthy meso in it, and low level helicity suggests an isolated tornado can't be ruled out. The most likely area for severe weather during the late night hours will be from Ohio to Grayson to Hart Counties and points south to the Tennessee line. Over the next 1-2 hours WoFS has been particularly zeroing in on Edmonson County (Mammoth Cave) and nearby counties. && .Short Term...(This evening through Tuesday) Issued at 340 PM EDT Mon May 8 2023 The rest of the afternoon is expected to be quiet across southern Indiana and central Kentucky, but convection has already initiated over southern Missouri ahead of an approaching cold front. In the coming hours further development is expected. Mid/upper level flow will push the storms east-southeast. MLCAPE value up to 2,000 J/ kg are expected to extend east to roughly the US 127 area in Kentucky. Deep layer shear to and just above 40 knots is also expected in this same general area. Satellite imagery also shows this region is currently receiving lots of sunshine. This is helping to steepen low level lapse rates while increasing instability. Further and quicker development is expected in the coming hour or two. While the storms are isolated, dry mid levels and rotating updrafts will help produce hail and gusty winds, but as more storms develop, they are expected to becoming clusters and linear. By the time the line reaches southern Indiana and central Kentucky, a developed cold pool will likely cause the southern part of the line to dive farther south. The setting sun will also begin to reduce near surface lapse rates and lower instability. Wind profiles will also see less backing at the surface as near surface winds become more unidirectional. This will help reduce the limited tornado risk as the storms move east. Convection will likely arriving in southern Indiana during the 21- 23z time range and be near the river near 0z. This is using the HREF which shows an overall good agreement between the CAM members. Most of the convection is expected to be out of the CWA just after midnight. Behind the front, winds will begin veering towards the north. By 12z, 5-10 mph winds will be out of the north or northwest over most of the region. A few gusts near 15 mph will be possible. For the rest of the day, high pressure moving into the Lower Ohio Valley will help mostly sunny skies return by the afternoon, but CAA is expected to limit temperatures to the 70s throughout the CWA. .Long Term...(Tuesday night through Monday) Issued at 245 PM EDT Mon May 8 2023 Dry and mild spring weather is on tap through the middle of the week, with sfc high pressure over the Great Lakes keeping a northeasterly low-level flow into the Ohio Valley. From Thursday onward, the pattern turns a little more unsettled as upper trofiness develops over the Red River Valley and starts to pinch off the ridge axis overhead. By late Thursday the low-level return flow starts to draw increasingly warm and moist air into the Ohio Valley, and a sfc front will meander over the area through the weekend as the upper ridging breaks down. PWATs will exceed 1.5 inches, with plenty of instability but weak shear. Timing any upper impulses will be difficult at best, but overall expect diurnally driven chances for showers and storms, with mainly the typical pulse severe threats of gusty to locally damaging winds and localized flooding in play. Temperatures will run above normal through the period, especially at night, with a muggy early summertime feel developing. && .Aviation...(00Z TAF Issuance) Issued at 731 PM EDT Mon May 8 2023 Things are currently quiet and VFR at the TAF sites, with variable mid level clouds and a steady SW surface wind. Expecting convective coverage to ramp up through the evening, and have given the best expected timing for BWG where brief IFR vis is possible in heavier thunderstorms. Elsewhere, feel our three northern TAF sites (HNB/SDF/LEX) may miss out on most of the coverage so have elected to only mention VCTS for best window for now. Cold front will drop through as storm chances diminish, with wind quickly going NW to N and then NE by tomorrow. Low ceilings in the MVFR range are also expected in the post-frontal period, lasting until around late morning/midday before improvement. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...13 Short Term...KDW Long Term...RAS Aviation...BJS
Hazardous weather outlook, May 8, 3:05 PM CDT, 7 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 405 PM EDT Mon May 8 2023 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-092015- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson KY-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 405 PM EDT Mon May 8 2023 /305 PM CDT Mon May 8 2023/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. There is a risk of severe weather this evening until around midnight. All severe hazards will be possible, including a brief spin-up tornado, but hail, frequent lightning, and damaging winds will be the main threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms return to the forecast for Thursday through Monday. The most likely timing for any stronger storms will be each afternoon and evening, especially Friday into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GENERAL STORM MOTION OF THE DAY: Storms will move northwest to southeast at 30 to 35 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KDW
In the hours before
Local storm report, May 8, 8:43 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 PM EDT MON MAY 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM TORNADO 1 E GEORGETOWN 38.29N 85.95W
05/07/2023 FLOYD IN NWS STORM SURVEY
THE TORNADO FIRST TOUCHED DOWN ON THE
NORTHWEST SIDE OF THE BROOKSIDE SUBDIVISION,
JUST EAST OF GEORGETOWN LAKE WHERE TWO OLDER
TREES WERE TWISTED. MOST OF THE DAMAGE WAS
TO A DOZEN OR SO HOMES THAT RECEIVED
SHINGLE, SOFFIT, GUTTER, AND FASCIA HARM.
THE TORNADO LIFTED IN A WOODED AREA JUST
EAST OF ZACHARY TRAIL, BEFORE INTERSTATE 64.
THE TORNADO WAS RATED EF-0 WITH PEAK WINDS
OF 80 MPH.
&&
BJSSpecial weather statement, May 8, 9:54 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Louisville KY
954 PM CDT Mon May 8 2023
KYZ024-026-027-090330-
Grayson KY-Ohio KY-Breckinridge KY-
954 PM CDT Mon May 8 2023
...A strong thunderstorm will impact portions of northwestern
Grayson, southwestern Breckinridge and northeastern Ohio Counties
through 1030 PM CDT...
At 953 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Whitesville, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern
Grayson, northeastern Ohio and southwestern Breckinridge Counties,
including the following locations... Ralph, Shreve, Tousey, Magan,
Jingo, Vanzant, Ellmitch, Sulphur Springs, Dempster and Rockvale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3763 8685 3767 8666 3766 8663 3768 8663
3771 8647 3749 8647 3748 8687
TIME...MOT...LOC 0253Z 258DEG 30KT 3758 8678
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BJSLocal storm report, May 8, 10:09 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1109 PM EDT MON MAY 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 1 NW OLATON 37.55N 86.72W
05/08/2023 M0.50 INCH OHIO KY AMATEUR RADIO
REFERRED TO AS MARBLE SIZE HAIL.
&&
BJSLocal storm report, May 8, 10:14 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1114 PM EDT MON MAY 8 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM HAIL 3 NE OLATON 37.56N 86.66W
05/08/2023 E0.88 INCH OHIO KY BROADCAST MEDIA
PUBLIC REPORT RELAYED BY BROADCAST MEDIA.
&&
BJSSpecial weather statement, May 8, 10:19 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Louisville KY
1119 PM EDT Mon May 8 2023
KYZ024-027-028-090345-
Grayson KY-Hardin KY-Breckinridge KY-
1119 PM EDT Mon May 8 2023
...A strong thunderstorm will impact portions of northwestern
Grayson, west central Hardin and southern Breckinridge Counties
through 1145 PM EDT/1045 PM CDT/...
At 1119 PM EDT/1019 PM CDT/, Doppler radar was tracking a strong
thunderstorm 14 miles northwest of Leitchfield, moving east at 30
mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Leitchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3771 8620 3748 8618 3749 8660 3754 8661
3754 8660 3755 8659 3755 8658 3756 8658
3756 8659 3758 8661 3765 8662
TIME...MOT...LOC 0319Z 261DEG 24KT 3757 8653
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
ALLSpecial weather statement, May 8, 10:43 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
1043 PM CDT Mon May 8 2023
KYZ026-061-090415-
Butler KY-Ohio KY-
1043 PM CDT Mon May 8 2023
...A strong thunderstorm will impact portions of northwestern Butler
and southwestern Ohio Counties through 1115 PM CDT...
At 1042 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Central City, moving southeast at 30 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
This storm will remain over mainly rural areas of northwestern Butler
and southwestern Ohio Counties, including the following locations...
Prentiss, Shultztown, Mining City, Rochester, Nineteen, Scottown,
Cromwell, Gilstrap, Logansport and Cool Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3742 8703 3733 8668 3715 8683 3721 8690
3722 8690 3723 8692 3724 8691 3724 8694
3728 8698 3729 8698 3730 8699 3732 8699
3736 8703 3737 8706
TIME...MOT...LOC 0342Z 294DEG 24KT 3733 8699
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
ALLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:00 PM CDT | Areal Flood Advisory | LMK | Ohio | 7 hr |
| May 8, 7:28 PM CDT | Special Weather Statement | LMK | Butler | 47 min |
| May 8, 9:54 PM CDT | Special Weather Statement | LMK | Ohio | 36 min |
| May 8, 10:19 PM CDT | Special Weather Statement | LMK | Grayson | 26 min |
| May 8, 10:19 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan | 26 min |
| May 8, 10:43 PM CDT | Special Weather Statement | LMK | Butler | 32 min |
| May 8, 10:59 PM CDT | Special Weather Statement | LMK | Hardin, Larue | 31 min |
| May 8, 11:13 PM CDT | River Flood Advisory | LMK | Warren | 6 hr |
| May 8, 11:18 PM CDT | Areal Flood Advisory | LMK | Logan | 4 hr |
| May 8, 11:38 PM CDT | Flash Flood Warning | LMK | Logan | 4 hr |
| May 8, 11:54 PM CDT | Special Weather Statement | LMK | Butler | 51 min |
| May 8, 11:57 PM CDT | Special Weather Statement | LMK | Hancock | 33 min |
| May 9, 12:27 AM CDT | Special Weather Statement | LMK | Logan, Simpson | 48 min |
| May 9, 12:44 AM CDT | Flash Flood Warning | LMK | Logan | 4 hr |
| May 9, 1:13 AM CDT | Special Weather Statement | LMK | Logan | 62 min |
| May 9, 1:21 AM CDT | Flash Flood Warning | LMK | Ohio | 3 hr |
| May 9, 2:03 AM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 27 min |
| May 9, 2:29 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 31 min |
| May 9, 2:53 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 37 min |
| May 9, 3:18 AM CDT | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 27 min |
| May 9, 3:47 AM CDT | Areal Flood Warning | LMK | Logan | 3 hr |
| May 9, 3:47 AM CDT | Special Weather Statement | LMK | Franklin, Woodford | 28 min |
| May 9, 4:03 AM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 27 min |
| May 9, 4:27 AM CDT | Special Weather Statement | LMK | Jefferson | 33 min |
| May 9, 4:37 AM CDT | Areal Flood Warning | LMK | Logan | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.